The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.37 NO.1 / 1994 )
home The Normal Closures of Certain Kummer Extensions
Pages 133-139
William C. Waterhouse,
home Derivations whose Iterates are Zero or Invertible on a Left Ideal
Pages 124-132
Ben Tilly,
home A Lattice Isomorphism Theorem for Nonsingular Retractable Modules
Pages 140-144
Zhou Zhengping,
home Locally Compact Hughes Planes
Pages 112-123
Markus Stroppel,
home Structure Induced on Subsets of A Lattice Information Gathered from Tensor Products
Pages 100-111
Brent Smith,
home Finite Covering of Rings by Ideals
Pages 97-99
M.M. Paramenter,
home A Lower Bound for the Class Number of Real Quadratic Field of Erd-Type
Pages 90-96
R. A. Mollin, L. C. Zhang, Paula Kemp,
home Corrections A: Quelques Formules Exactes Pour Des Moyennes de Fonctions $L$ De Dirichlet
Pages 89
Stephane Louboutin,
home Poincare Duality and the Ring of Coinvariants
Pages 82-88
Richard Kane,
home Hankel Operators Associated with Analytic Crossed Products
Pages 75-81
Yoshiki Imina, Kichi-Suke Saito,
home Involutions Fixing the Disjoint Union of Odd-Dimensional Projective Spaces
Pages 66-74
Duo Hou, Bruce Torrence,
home An Oscillation Result for Singular Neutral Equations
Pages 54-65
Istvan Gyori, Janos Turi,
home Subharmonic Extensions and Approximations
Pages 46-53
P. M. Gauthier,
home The $\sigma$-Linkedness of the Measure Algebra
Pages 42-45
Alan Dow, Juris Steprans,
home Fields of $G_a$ Invariants are Ruled
Pages 37-41
James K. Deveney, David R. Finston,
home The maximal Spectral Type of a Rank One Transformation
Pages 29-36
J.R. Choksi, M. G. Nadkarni,
home A Note on the Analogue of the Bogomolov Type Theorem on Deformations CR-Structures
Pages 8-12
Takao Akahori, Kimio Miyajima,
home Existence and Nonexistence of Regular Generators
Pages 3-7
J. Adamek,
home Generalized Affine KAC-Moody Lie Algebras Over Localizations of the Polynomial Ring in One Variable
Pages 21-28
Murray Bremner,
home On the Lattice of Existence Varieties of Locally Inverse Semigroups
Pages 13-20
Karl Auinger,